2 doctors weighed in:

Can taking vitamins make feet swell?

2 doctors weighed in
Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: Anything ingested

Can have a potential side effect.
To know for sure, stop taking and see if feet/legs still swell....

In brief: Anything ingested

Can have a potential side effect.
To know for sure, stop taking and see if feet/legs still swell....
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank

In brief: Feet swelling

As stated , anything taken orally can have a side effect.
Additionally , we don't know if these 'vitamins' of high quality or a knock off that may have contaminants .

In brief: Feet swelling

As stated , anything taken orally can have a side effect.
Additionally , we don't know if these 'vitamins' of high quality or a knock off that may have contaminants .
Dr. Thomas Inwood
Dr. Thomas Inwood
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
406K people helped
Continue
111,000 doctors available
Read more answers from doctors